# SDR CALA2017013000197

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 65,292 hours, 15,927 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM SOUNDED, NO SMOKE, FIRE EXTINGUISHER DID NOT DISCHARGE.  CHECKED AFT LAVATORIES, AFT GALLEY, ALL LIGHTS IN CABIN.  ALL CHECKED GOOD .
